# SDR SWAA2015020436328

- Difficulty date: January 28, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP TRACK ANGLE CRACKED ON UPPER FIXED TE PANEL OTBD SIDE.  R & R ANGLE IAW SRM & DWG.
